Anyone ever experience very dark colored urine? I'm just finished with tx (daily shot of infergen & riba)and at first I just thought it was because I've backed off the huge intake of water (the color was VERY pale due to all the water I drank)now its almost neon yellow in comparsion - bit too much I think. I mean a REAL NEON yellow, kinda scary!! Any thoughts or suggestions would be greatly appreciated. Hmmm, my other thought it that I don't know who to call - my hep C doctor or my primary.....once tx ends do all symptoms or sx go to your "regular doctor"??
If it isn't one thing it's another! How nerve wracking for you. Maybe drink more water and see if that helps? If it was me I'd call the Heptologist before I called the primary because you are done with treatment however you are still under the Hep's care until your post PCR. Maybe he can run a PCR for you now and do a urine test for you? My urine was never "dark" brown or tea oolored just very dark yellow ( but not neon yelow)before treating and also right after I relapsed. Forsee might have something in her suggestion, some vitamins do alter urine color as do some foods. Please let us know what you find out.
Mine is always neon yellow. I take alot of vitamins. I recently added a few new vitamins and it made it brighter than ever. Your body excretes the vitamins it don't need, so maybe that's the reason urine turns color yellow (?). I would check with the doc also though. I'm not on tx yet, though.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.